# SDR ASAA2018011023132

- Difficulty date: January 10, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 43,486 hours, 12,950 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Limit Switch
- Part number: 426HE138
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT RAM DOOR FULL OPEN LIGHT ILLUMINATED FOR AT LEAST THE LAST HR AT CRUISE FLIGHT AT 360 THROUGH LANDING.  ACFT GROUNDED. PACK/ZONE TEMP CTRL DIDN'T SHOW ANY FAULTS, IAW FIM 21-62 TASK 801.    REMOVED THE FLAP LIMIT SWITCH S1051 IAW AMM 27-51-63-000-801. INSTALLED A NEW FLAP LIMIT SWITCH S1051 IAW AMM 27-51-63-400-801. OPS TESTED NORMAL. GROUND VERIFICATION GOOD.
